Doctor insights on:
Allegra And Meclezine Together
Yes, but why: Both Allegra and Claritin (loratadine) are new generation antihistamines used to treat allergies. If symptoms are so severe that both medications are needed, see an allergist for a better treatment plan. However, there is no drug interaction if both are taken together at usual doses. ...Read more
Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving ...Read more
Yes: Yes.Get a more detailed answer ›
Yes you can: Yes you can. There are no significant interactions between the 2 medications. Allergra normally does not cause severe side effects or interactions with other medications. ...Read more
Not necessary: Both Allegra (fexofenadine) and Claritin (loratadine) are new generation antihistamines. There is no particular advantage to taking both together. On the other hand, there is probably no harm either. If symptoms are not controlled with antihistamines, see your doctor to confirm your diagnosis and get appropriate treatment. ...Read more
Not advisable: I would not take both at the same time because these medications do the same thing and can have additive effects if used together. They are both antihistamines for the treatment of allergies. If one of these alone is not helping, sometimes switching to the other one is helpful. If none of these remedies work, then consultation with your doctor or allergist would be appropriate. ...Read more
Not recommended: Those are both drugs of the same classification, antihistamines. They should not be taken together, one or the other. If you need more help with your allergies, you should see your primary care doctor, an allergist, or an ENT allergist. There are many other rx that can be used. You could benefit from allergy testing and a detailed nasal and sinus exam. ...Read more
Yes, but why: Claritin (loratadine) and Allegra are both new generation antihistamines while the d is pseudoephedrine, a decongestant. Typically one or the other medication should be sufficient, although there are no drug interactions or side effects. If you think you need both, see an allergist for a better treatment plan. ...Read more
It is safe!:
it is safe to take melatonin and allergra together. However, it is not advisable to take melatonin regularly; I would argue. Our biological systems are controlled by feed-back mechanisms, which regulate our wakeful and sleep hours. Melatonin is a natural product which induces sleep. An exogenous (outside) addition of melatonin can theoretically interfere with our nature. ...Read more
Antihistamines: They can be taken together but you should be under medical guidance for your treatment ...Read more
Yes: Both medications can be used at the same time and do not interfere with each others effects. ...Read more
No: These both have decongestants in them so only one or the other ...Read more
Medication question: You can take these two medications together. ...Read more
2 antihistamines: At usual doses, there should not be significant side effects from taking these 2 antihistamines together. If a person is needing this much for relief, consider seeing an allergist for an evaluation. ...Read more
NOT RECOMMENDED: Why would you do that any way? ...Read more
- Talk to a doctor online
- Is allegra and dextromethrophan ok together?
- Allegra d and loratadine together
- Allegra and meclizine together
- Can allegra and claritin be taken together?
- Can you take allegra and sudafed together?
- Can i take allegra and nyquil together?
- Can you take allegra and ibuprofen together?
- Can i take allegra and dayquil together?
- Allegra and fonase together